Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 145, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2016, 12:58 AM CDT for 5 counties in Missouri. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 12:58 AM CDT (05:58 UTC)
- Expired
- Jul 8, 2016, 2:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, McDonald County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 1:50 AM CDT | TSTM WND DMG | 4 Ssw Chadwick, MO | SEVERAL TREE LIMBS DOWN ON GARRISON CUTOFF RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2840 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 10.7
The text
As transmitted.
077
WUUS53 KSGF 080558
SVRSGF
MOC009-043-119-209-213-080700-
/O.NEW.KSGF.SV.W.0145.160708T0558Z-160708T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI...
NORTHWESTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI...
MCDONALD COUNTY IN SOUTHWESTERN MISSOURI...
BARRY COUNTY IN SOUTHWESTERN MISSOURI...
STONE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 200 AM CDT
* AT 1257 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILLER TO NEAR PIERCE CITY TO NEAR SHOAL CREEK
DRIVE...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT. THESE STORMS HAVE A LONG HISTORY
OF PRODUCING WIND DAMAGE ACROSS WESTERN MISSOURI.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NIXA... OZARK...
BRANSON... LAKE TANEYCOMO...
TABLE ROCK LAKE... TABLE ROCK STATE PARK...
BIG SUGAR CREEK STATE PARK... ROARING RIVER STATE PARK...
HOLLISTER... CASSVILLE...
SILVER DOLLAR CITY... KIMBERLING CITY...
FORSYTH... CLEVER...
ANDERSON... NOEL...
MERRIAM WOODS... SPARTA...
DODGE... CRANE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3650 9462 3676 9462 3675 9407 3679 9404
3681 9383 3692 9366 3692 9361 3710 9360
3709 9307 3681 9305 3663 9312 3651 9335
TIME...MOT...LOC 0557Z 313DEG 44KT 3723 9374 3702 9396 3700 9459
HAIL...0.88IN
WIND...60MPH
$$
SCHAUMANN3 follow-up statements
185
WWUS53 KSGF 080614
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CDT FRI JUL 8 2016
MOC009-043-119-209-213-080700-
/O.CON.KSGF.SV.W.0145.000000T0000Z-160708T0700Z/
CHRISTIAN MO-TANEY MO-MCDONALD MO-BARRY MO-STONE MO-
114 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR CHRISTIAN...NORTHWESTERN TANEY...MCDONALD...BARRY AND STONE
COUNTIES...
AT 113 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BILLINGS TO NEAR VERONA TO NEAR NEOSHO...MOVING
SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. THESE STORMS HAVE A LONG HISTORY
OF DOWNING TREES AND POWERLINES ACROSS WESTERN MISSOURI.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NIXA... OZARK...
BRANSON... LAKE TANEYCOMO...
TABLE ROCK LAKE... TABLE ROCK STATE PARK...
BIG SUGAR CREEK STATE PARK... ROARING RIVER STATE PARK...
HOLLISTER... CASSVILLE...
SILVER DOLLAR CITY... KIMBERLING CITY...
FORSYTH... CLEVER...
ANDERSON... NOEL...
MERRIAM WOODS... SPARTA...
DODGE... CRANE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3650 9462 3676 9462 3675 9407 3679 9404
3681 9383 3692 9366 3692 9361 3710 9360
3709 9307 3681 9305 3663 9312 3651 9335
TIME...MOT...LOC 0613Z 313DEG 44KT 3711 9358 3690 9380 3688 9443
HAIL...<.75IN
WIND...60MPH
$$
SCHAUMANN201
WWUS53 KSGF 080649
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 AM CDT FRI JUL 8 2016
MOC119-080658-
/O.CAN.KSGF.SV.W.0145.000000T0000Z-160708T0700Z/
MCDONALD MO-
149 AM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3675 9407 3675 9380 3685 9347 3710 9339
3709 9307 3681 9305 3663 9312 3651 9335
3651 9407
TIME...MOT...LOC 0648Z 313DEG 44KT 3682 9320 3661 9342 3659 9404
$$
MOC009-043-209-213-080700-
/O.CON.KSGF.SV.W.0145.000000T0000Z-160708T0700Z/
CHRISTIAN MO-TANEY MO-BARRY MO-STONE MO-
149 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR CENTRAL CHRISTIAN...NORTHWESTERN TANEY...BARRY AND STONE
COUNTIES...
AT 148 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF MERRIAM WOODS TO KIMBERLING CITY TO
NEAR WASHBURN...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NIXA... OZARK...
BRANSON... LAKE TANEYCOMO...
TABLE ROCK LAKE... TABLE ROCK STATE PARK...
ROARING RIVER STATE PARK... HOLLISTER...
CASSVILLE... SILVER DOLLAR CITY...
KIMBERLING CITY... FORSYTH...
MERRIAM WOODS... SPARTA...
SHELL KNOB... REEDS SPRING...
HIGHLANDVILLE... SELIGMAN...
ROCKAWAY BEACH... FREMONT HILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3675 9407 3675 9380 3685 9347 3710 9339
3709 9307 3681 9305 3663 9312 3651 9335
3651 9407
TIME...MOT...LOC 0648Z 313DEG 44KT 3682 9320 3661 9342 3659 9404
HAIL...<.75IN
WIND...60MPH
$$
SCHAUMANN129
WWUS53 KSGF 080657
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 AM CDT FRI JUL 8 2016
MOC009-043-209-213-080707-
/O.EXP.KSGF.SV.W.0145.000000T0000Z-160708T0700Z/
CHRISTIAN MO-TANEY MO-BARRY MO-STONE MO-
157 AM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHRISTIAN...
NORTHWESTERN TANEY...BARRY AND STONE COUNTIES WILL EXPIRE AT 200 AM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.
LAT...LON 3675 9407 3675 9380 3685 9347 3710 9339
3709 9307 3681 9305 3663 9312 3651 9335
3651 9407
TIME...MOT...LOC 0655Z 313DEG 44KT 3682 9320 3661 9342 3659 9404
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 12:30 AM CDT, 28 minutes earlier.
Area forecast discussion, Jul 8, 12:30 AM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1230 AM CDT FRI JUL 8 2016 .SHORT TERM...(This evening through Friday) Issued at 245 PM CDT Thu Jul 7 2016 After the last night storms system exited the region this morning, short wave ridging moved over the region. This has allowed most of the cloud cover to diminish and temperatures to climb into the middle 80s to around 90 degrees. With the additional rainfall overnight, humidities were once again high. Strong southerly winds were helping to keep some of the low level moisture from pooling across the region but also was aiding in bringing additional Gulf moisture into the region. Temperatures are expected to slowly climb into the upper 80s to lower 90s this afternoon with heat index values climbing into the 100 to 105 range across southeastern kansas. Similar to the past two nights, an MCS is expected to develop across the northern plains and move southeast and into Missouri overnight tonight. This system is expected to begin to move into central Missouri around midnight and move south through Friday morning. At this point, expectations tonight is for the potential for strong to severe thunderstorms to develop and impact much of the Ozarks tonight through Friday morning. The primary hazard will be damaging straight line winds though hail to the size of quarters will also be possible with the stronger updrafts. One thing that will aid as a focusing mechanism overnight, will be a cold front that will also begin to move towards the region. Models at this point do have some timing differences with the front with the ECMWF faster than the GFS. THe EC moves the front through by late Friday morning with the GFS slower, finally moving the front just south of the Missouri/Arkansas state line late Friday night into Saturday morning. .LONG TERM...(Friday Night through Thursday) Issued at 245 PM CDT Thu Jul 7 2016 The aforementioned cold front will become the focus for shower and thunderstorms development again Friday night into Saturday morning as the front stalls across southern Missouri or northern Arkansas. This will provide the focus for additional strong to severe thunderstorms as short wave energy moves across the region which will be on the eastern edge of the upper level ridge. Once again the expected threat will be for damaging winds and quarter size hail. One thing that will need to be watched as well is the potential for isolated flooding across the region as the stalled front will bring the potential for training storms over areas generally along and south of I-44. The upper level ridge will keep its position just west of the Ozarks through the weekend and into the next week which will bring additional chances for showers and thunderstorm activity to the Ozarks through Monday. Models attempt to shift the upper level ridge to the east or lay it over the region for the middle of next week before shunting it back west by the end of next week. This may allow for a return to high heat indices for the middle of next week, but may be short lived. Will monitor later forecasts for this though. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1230 AM CDT Fri Jul 8 2016 For the KSGF/KJLN/KBBG tafs: Strong to severe storms were moving across southeast Kansas and into southwest Missouri. These storms will affect the JLN terminal through about 08Z with strong winds. Rather impressive outflow boundary now racing ahead of the storms may affect the KSGF with wind gusts to 30 to 40 mph between 06Z-07Z. Uncertain if storms will affect the KBBG terminal or stay just north. Expect if they do to be on a weakening trend. VFR conditions expected, with mainly MVFR to IFR in the stronger storms. Frontal boundary expected to sag into the area later today and will likely result in more convection for late in the day and Friday evening. Still uncertain as to coverage so maintained VCTS for the late afternoon and evening hours. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Raberding
Hazardous weather outlook, Jul 7, 11:32 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1132 PM CDT THU JUL 7 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090445- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1132 PM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A STORM COMPLEX OVER EASTERN KANSAS WILL CONTINUE TO MOVE EAST-SOUTHEAST ACROSS SOUTHEAST KANSAS AND CENTRAL AND SOUTHERN MISSOURI OVERNIGHT TONIGHT. WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS MAY BE POSSIBLE WITH THIS ACTIVITY OVERNIGHT. IN ADDITION LOCALLY HEAVY RAINFALL WILL RESULT IN A LIMITED FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM POTENTIAL IS EXPECTED TO CONTINUE FRIDAY AND THROUGH THE WEEKEND...AS A WEAK FRONTAL BOUNDARY MOVES SOUTH INTO THE REGION AND STALL ACROSS SOUTHERN MISSOURI. THIS STALLED FRONT MAY ALSO BECOME THE FOCUS FOR SOME LOCALIZED HEAVY RAINFALL THAT MAY LEAD TO FLOODING. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. STRONG WIND GUSTS AND ISOLATED FLOODING WILL BE THE MAIN SEVERE WEATHER CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) RABERDING
In the hours before
Local storm report, Jul 8, 12:02 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM TSTM WND DMG 3 S MULBERRY 37.51N 94.62W
07/07/2016 CRAWFORD KS FIRE DEPT/RESCUE
*** 1 INJ *** SEVERE THUNDERSTORM WIND GUSTS DOWNED A
LARGE TREE THROUGH A HOUSE.
&&
DCRAMERLocal storm report, Jul 8, 12:03 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND DMG GIRARD 37.51N 94.84W
07/08/2016 CRAWFORD KS FIRE DEPT/RESCUE
SEVERE THUNDERSTORM WIND GUSTS HAVE DOWNED SEVERAL POWER
LINES IN GIRARD.
&&
DCRAMERLocal storm report, Jul 8, 12:40 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND DMG GALENA 37.08N 94.64W
07/08/2016 CHEROKEE KS EMERGENCY MNGR
SEVERE THUNDERSTORM WIND GUSTS SNAPPED FOUR POWER POLES
ON THE SOUTH SIDE OF GALENA.
&&
DCRAMERLocal storm report, Jul 8, 12:41 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND GST WEIR 37.31N 94.77W
07/08/2016 E0 MPH CHEROKEE KS EMERGENCY MNGR
SEVERE THUNDERSTORM WIND GUSTS DAMAGED A ROOF OF A HOME.
&&
DCRAMERLocal storm report, Jul 8, 12:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TSTM WND DMG 1 N SHOAL CREEK DRIVE 37.05N 94.52W
07/08/2016 NEWTON MO EMERGENCY MNGR
*** 1 INJ *** SEVERE THUNDERSTORM WIND GUSTS DOWNED A
LARGE TREE THROUGH A HOUSE IN SOUTH JOPLIN. ONE FEMALE
WAS INJURED AS THE TREE FELL ON HER.
&&
DCRAMERLocal storm report, Jul 8, 12:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG NEOSHO 36.87N 94.37W
07/08/2016 NEWTON MO EMERGENCY MNGR
SEVERE THUNDERSTORM WIND GUSTS DOWNED A TREE ON A CAR AT
THE NEWTON COUNTY FAIRGROUNDS.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 66 min |
| Jul 7, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 65 min |
| Jul 8, 12:04 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 56 min |
| Jul 8, 12:08 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 52 min |
| Jul 8, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 61 min |
| Jul 8, 12:41 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 64 min |
| Jul 8, 1:05 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
| Jul 8, 1:29 AM CDT | Special Weather Statement | SGF | Dallas, Laclede, Webster | 46 min |
| Jul 8, 1:55 AM CDT | Special Weather Statement | SGF | Douglas, Taney | 50 min |
| Jul 8, 2:20 AM CDT | Special Weather Statement | SGF | Texas, Wright | 40 min |
| Jul 8, 2:23 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 52 min |
| Jul 8, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 62 min |
| Jul 8, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 61 min |
| Jul 8, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 57 min |
| Jul 8, 3:47 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 58 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.